# SDR QXEA9500015

- Difficulty date: January 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N821PH
- Make and model: Dhav DHC8102
- Aircraft serial: 104
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Pseu
- Part number: 841005
- Condition: Defective
- Location: Landing Gear
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

PDX - THE LANDING GEAR INOP CAUTION LIGHT CAME ON IN FLIGHT.  REMOVED AND REPLACED PSEU IAW, DEHAVILLAND -8 M.M. 32-61-50, PG. 201.  OPERATIONALLY CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.
